MathSciNet Relay Station
MathSciNet bibliographic data
MR208595 55.40
Milgram, R. James The bar construction and abelian $H$-spaces. Illinois J. Math. 11 1967 242–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement